MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOM XL 44-36 STD HMRL BRNG; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. ARCOM XL 44-36 STD HMRL BRNG; PROSTHESIS, SHOULDER
Model Number N/A
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product is getting pathology tested.The investigation is in process.Once the investigation has been completed, a follow-up mir will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Device product code : phx.Concomitant products: part# 115370, lot 944340; part# pt-113950; lot# 682270; part# 113648; lot# 647510; part# 118001; lot# 384530; part# 115310; lot# 042090; part# 180560; lot# 114970; part# 180558; lot# 330140; part# 180553; lot# 687720; part# 180553; lot# 093880; part# 115398; lot# 714870; part# 115330; lot# 157840; report source: (b)(6).Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2022 - 00424, 0001825034 - 2022 - 00426, 0001825034 - 2022 - 00427, 0001825034 - 2022 - 00428, 0001825034 - 2022 - 00429, 0001825034 - 2022 - 00430, 0001825034 - 2022 - 00431, 0001825034 - 2022 - 00432, 0001825034 - 2022 - 00433, 0001825034 - 2022 - 00434, 0001825034 - 2022 - 00435.
 
Event or Problem Description
It was reported that the patient underwent a reverse shoulder arthroplasty on an unknown date.Subsequently, in an unknown timeframe post-implantation, the patient was revised due to aseptic loosening with periprosthetic osteolysis, wear of the poly component, and metallosis.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: a4; b4; b5; g3; g6; h1; h2; h3; h6 visual examination of the provided photographs identified that the bearing is worn.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: large lucency noted in the glenoid, likely indicating multiple possibilities, including metallosis.Additionally, there are secondary findings that could be related to polyethylene wear including possible metal on metal contact between the glenosphere and the humeral tray.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARCOM XL 44-36 STD HMRL BRNG
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13633482
Report Number0001825034-2022-00425
Device Sequence Number5039202
Product Code PHX
UDI-Device Identifier00880304475427
UDI-Public(01)00880304475427(17)220619(10)798550
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/19/2022
Device Model NumberN/A
Device Catalogue NumberXL-115363
Device Lot Number798550
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2022
Supplement Date Received by Manufacturer03/15/2022
06/09/2022
Initial Report FDA Received Date03/01/2022
Supplement Report FDA Received Date04/11/2022
06/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/19/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age46 YR
Patient SexFemale
Patient Weight48 KG